# SDR RRXA98590

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97549199754921
- Condition: Misdrilled
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAMS FS 1200 AND 1220 WITH MISDRILLED HOLES.  REMOVED DAMAGED AREAS, TREATED AREAS IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR ANGLES AND STRAPS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05696.
